If you need an accessible version of this item please contact JSTOR User Support

Definability and Descent

David Ballard and William Boshuck
The Journal of Symbolic Logic
Vol. 63, No. 2 (Jun., 1998), pp. 372-378
DOI: 10.2307/2586836
Stable URL: http://www.jstor.org/stable/2586836
Page Count: 7
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Definability and Descent
Preview not available

Page Thumbnails

  • Thumbnail: Page 
372
    372
  • Thumbnail: Page 
373
    373
  • Thumbnail: Page 
374
    374
  • Thumbnail: Page 
375
    375
  • Thumbnail: Page 
376
    376
  • Thumbnail: Page 
377
    377
  • Thumbnail: Page 
378
    378